Alert archive / Connecticut / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS New York, NY

January 22, 20144 counties in Connecticut

NWS New York, NY issued this wind chill advisory at Jan 22, 2014, 3:25 PM EST for 4 counties in Connecticut. It took effect at Jan 23, 2014, 2:00 AM EST. It was in force for 81 min.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 3:25 PM EST (20:25 UTC)
In effect from
Jan 23, 2014, 2:00 AM EST
Expired
Jan 23, 2014, 3:21 AM EST
In force
81 min
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS41 KOKX 222025
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
325 PM EST WED JAN 22 2014

...DANGEROUSLY LOW WIND CHILLS ACROSS INTERIOR SOUTHERN
CONNECTICUT...

CTZ005>008-230500-
/O.NEW.KOKX.WC.Y.0003.140123T0700Z-140123T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
325 PM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY.

* LOCATIONS...INTERIOR PORTIONS OF SOUTHERN CONNECTICUT.

* HAZARD TYPES...LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 17 BELOW.

* WINDS...NORTHWEST AROUND 5 MPH.

* TEMPERATURES...6 BELOW TO ZERO.

* TIMING...THE LOWEST WIND CHILLS WILL OCCUR FROM LATE TONIGHT
  THROUGH THE THURSDAY MORNING COMMUTE. 

* IMPACTS...PROLONGED EXPOSURE TO FRIGID COLD AND LOW WIND CHILLS
  COULD CAUSE FROSTBITE. DRESS APPROPRIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MPS
2 follow-up statements
598 
WWUS41 KOKX 230229
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
929 PM EST WED JAN 22 2014

...DANGEROUSLY LOW WIND CHILLS ACROSS INTERIOR SOUTHERN
CONNECTICUT...

CTZ005>008-231300-
/O.CON.KOKX.WC.Y.0003.140123T0700Z-140123T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
929 PM EST WED JAN 22 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST
THURSDAY...

* LOCATIONS...INTERIOR PORTIONS OF SOUTHERN CONNECTICUT.

* HAZARD TYPES...LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 17 BELOW.

* WINDS...NORTHWEST 5 MPH OR LESS.

* TEMPERATURES...6 BELOW TO ZERO.

* TIMING...THE LOWEST WIND CHILLS WILL OCCUR FROM LATE TONIGHT 
  THROUGH THE THURSDAY MORNING COMMUTE.

* IMPACTS...PROLONGED EXPOSURE TO FRIGID COLD AND LOW WIND 
  CHILLS COULD CAUSE FROSTBITE. DRESS APPROPRIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
442 
WWUS41 KOKX 230821
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
321 AM EST THU JAN 23 2014

CTZ005>008-230930-
/O.CAN.KOKX.WC.Y.0003.000000T0000Z-140123T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
321 AM EST THU JAN 23 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE WIND
CHILL ADVISORY.

WHILE TEMPERATURES SHOULD DROP TO NEAR OR JUST BELOW ZERO EARLY
THIS MORNING...WINDS ARE VERY LIGHT. WIND CHILLS SHOULD BE NEARLY
THE SAME AS AIR TEMPERATURES...AND ARE NO LONGER EXPECTED TO DROP
TO 15 BELOW ZERO OR LOWER. 

$$

GOODMAN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 12:42 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 22, 12:42 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1242 PM EST WED JAN 22 2014

.SYNOPSIS...
INTENSIFYING LOW PRESSURE WELL SOUTH OF LONG ISLAND WILL MOVE
FARTHER OUT TO SEA THROUGH TONIGHT AS WEAK HIGH PRESSURE BUILDS
FORM THE WEST. A WEAKENING ALBERTA CLIPPER WILL MOVE THROUGH ON
THURSDAY...FOLLOWED BY A HIGH PRESSURE RIDGE BUILDING IN THROUGH
THE END OF THE WEEK. ANOTHER ALBERTA CLIPPER LOW WILL PASS LATE
SATURDAY...REINFORCING THE COLD AIR ACROSS THE AREA.
UNSETTLED WEATHER IS POSSIBLE DURING THE BEGINNING OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIND CHILL ADVISORIES CANCELLED FOR THE INTERIOR AS TEMPS SLOWLY
RISE AND WINDS WILL DIMINISH LATE. TEMPS WILL TOP OFF IN THE LOW
TEENS...BUT WITH THE WIND...THE WIND CHILL WILL RANG FROM ZERO TO
10 BELOW.

WEAK HIGH PRES BUILDS IN FROM THE WEST. MOSTLY SUNNY SKIES ON TAP
FOR THE REST OF THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
WINDS WILL CONTINUE TO DIMINISH TONIGHT...BUT IT IS UNCERTAIN HOW
MUCH THE BOUNDARY LAYER WILL DECOUPLE GIVEN 950 MB NW FLOW 15-20
KT MOST OF THE NIGHT. MID LEVEL CLOUDS WILL ALSO INCREASE TONIGHT
AHEAD OF A WEAKENING ALBERTA CLIPPER. BOTH OF THESE WILL MAKE FOR
LESS THAN IDEAL RADIATIONAL COOLING CONDITIONS...BUT WITH MOSTLY
CLEAR SKIES IN THE EVENING AND FRESH SNOW PACK FIGURE ON SOME
RADIATIONAL COOLING TAKING PLACE TO CUT BACK ON MOS WIND SPEEDS
AND TO LOWER MIN TEMPS LOWS 2-4 DEG BELOW MOS GUIDANCE...WITH LOWS
IN THE SINGLE DIGITS FOR NYC METRO AND LONG ISLAND...AND ZERO TO
5 BELOW ELSEWHERE. A WIND CHILL ADVY MAY BE NEEDED FOR TONIGHT FOR
THE INTERIOR IF WIND SPEEDS REMAIN 5 MPH OR HIGHER LATE
TONIGHT...BUT THIS REMAINS UNCERTAIN. WIND CHILLS IN NYC SHOULD
DROP TO 5 TO 8 BELOW ZERO.

HIGH TEMPS SHOULD BE NOT QUITE AS COLD ON THU AHEAD OF THE
WEAKENING CLIPPER...WITH UPPER TEENS AND LOWER 20S EXPECTED.
A FEW AFTN SNOW SHOWERS ARE POSSIBLE ESPECIALLY OVER THE
INTERIOR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AN UPPER TROUGH AXIS WILL MOVE THROUGH THU NIGHT ALONG WITH A
WEAK SURFACE TROUGH. MOISTURE WILL BE LIMITED...BUT PERHAPS JUST
ENOUGH OVER THE OCEAN WATERS FOR A FEW FLURRIES. REMAINING COLD
WITH LOWS IN THE SINGLE DIGITS FOR MOST SPOTS AND WIND CHILLS OF 5
TO 10 BELOW ZERO. AN SPS FOR NYC WILL LIKELY EVENTUALLY BE NEEDED
TO ADDRESS THIS.

HIGH PRESSURE ON FRIDAY WILL BRING MOSTLY SUNNY CONDITIONS...BUT
TEMPS ALOFT DO NOT CHANGE MUCH FROM THURSDAY. HIGHS THEREFORE ONLY
IN THE TEENS TO AROUND 20.

LOW PRESSURE MOVES INTO SE CANADA SATURDAY...AND MOISTURE AHEAD OF
AN ASSOCIATED COLD FRONT STREAMS INTO OUR AREA. LIGHT SNOW WILL BE
POSSIBLE...AND THERMAL PROFILES SUGGEST THAT A MIXTURE OF RAIN AND
SNOW COULD OCCUR OVER EASTERN LI AND SE CT. TEMPERATURES REMAINING
BELOW NORMAL JUST ABOUT EVERYWHERE. THE COLD FRONT MOVES THROUGH
DURING SATURDAY NIGHT WITH SOME ADDITIONAL LIFT SUPPLIED BY A STRONG
MID LEVEL SHORTWAVE AND TROUGH AXIS. SNOW/SNOW SHOWERS WILL
THEREFORE STILL BE POSSIBLE.

WEAK HIGH PRESSURE RETURNS ON SUNDAY WITH DRY WEATHER. TEMPERATURES
WILL CONTINUE TO RUN BELOW NORMAL WITH HIGHS ONLY IN THE LOWER AND
MID 20S.

LOW PRESSURE APPROACHES SUNDAY NIGHT AND PASSES OVER OR NORTH OF THE
AREA ON MONDAY WITH SOME SNOW POSSIBLE. LOW LEVEL SW WINDS MAY CAUSE
SOME RAIN TO MIX IN WITH THE SNOW ACROSS EASTERN LONG ISLAND.

HIGH PRESSURE BUILDS BACK IN ON TUESDAY. 00Z ECMWF SHOWS A COASTAL
STORM BRUSHING LONG ISLAND WITH SOME PCPN. GFS LACKS COASTAL STORM
DEVELOPMENT. WILL GO WITH A DRY FORECAST FOR NOW...BUT COLD TEMPS
PREVAIL WITH HIGHS IN THE UPPER TEENS TO LOW 20S.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
INTENSE LOW PRESSURE...SOUTHEAST OF LONG ISLAND...WILL CONTINUE TO
TRACK OFFSHORE TODAY.

VFR THROUGH THE TAF PERIOD.

NORTHEAST WINDS 15-20 KT WITH GUSTS INTO THE 20S WILL CONTINUE TO
GRADUALLY WEAKEN THROUGH THE AFTERNOON. GUSTS EXPECTED TO DIMINISH
EARLY THIS EVENING...EXCEPT LATE EVENING ACROSS CITY TERMINALS.

HIGH AND MID CLOUD DECK EXPECTED TO INCREASE OVERNIGHT AND INTO
THE DAY ON THURSDAY. WINDS EXPECTED TO BACK TO THE LEFT OF 310
MAGNETIC LATE TONIGHT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

KJFK FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

KLGA FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

KTEB FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

KHPN FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

KISP FCSTER COMMENTS: GUSTS COULD BE A FEW KNOTS HIGHER THAN
FORECAST THIS AFTERNOON.

.OUTLOOK FOR 18Z THURSDAY THROUGH SUNDAY...
.THURSDAY-FRIDAY...MAINLY VFR. OCCASIONAL GUSTS TO 20 KT THU AFT.
.SATURDAY...MVFR OR LOWER POSSIBLE IN -SN.
.SUNDAY...VFR.
.SUNDAY NIGHT/MONDAY...MVFR OR LOWER POSSIBLE IN -SN.

&&

.MARINE...
GALE WARNINGS CANCELLED AS WIND GUSTS AVERAGE 25-30 KT. WILL CARRY
A SCA FOR THE SOUND/HARBOR/BAYS UNTIL 23Z...AND FOR THE OCEAN
UNTIL 06Z.

WITH THE BITTER COLD TEMPERATURES AND GUSTY NORTHERLY FLOW...THERE
WILL BE LIGHT TO MODERATE VESSEL ICING TODAY...MAKING FOR LIGHT TO
MODERATE FREEZING SPRAY. THE FREEZING SPRAY ADVISORY WAS EXTENDED
THROUGH ALL OF TODAY.

FOR TONIGHT...MORE FREEZING SPRAY WILL BE POSSIBLE BUT LIGHT IN
INTENSITY. MODERATE FREEZING SPRAY WILL BE POSSIBLE AS WELL BUT DUE
TO MARGINAL VALUES FOR CRITERION OF WINDS BEING MET...DECIDED TO
HOLD OFF ON ANY FURTHER EXTENSIONS FOR NOW.

&&

.HYDROLOGY...
THE PROBABILITY OF WIDESPREAD SIGNIFICANT PRECIPITATION IS LOW
FOR THE END OF THE WEEK AND NEXT WEEKEND.

&&

.EQUIPMENT...
DUE TO A COMMUNICATIONS ISSUE...THE CLIMATE DATA FOR NEW YORK CITY
AT CENTRAL PARK IS CURRENTLY UNAVAILABLE. BACKUP SENSORS HAVE BEEN
USED TO POPULATE THE CLIMATE AND OBSERVATIONAL DATA FROM JANUARY 16
TO THE PRESENT...AND THIS METHOD WILL CONTINUE TO BE EMPLOYED UNTIL
THE PROBLEM IS RESOLVED.

THE EQUIPMENT IN CENTRAL PARK IS STILL WORKING...AND THE DATA IS
BEING ARCHIVED. WHEN APPROPRIATE COMMUNICATIONS ARE RESTORED...THIS
ARCHIVED DATA WILL BE USED TO MAKE ANY CORRECTIONS NECESSARY TO BOTH
THE CLIMATE DATABASE AND PRODUCTS.

THE NEW YORK CITY NOAA ALL HAZARDS WEATHER RADIO STATION KWO35 IS
OUT OF SERVICE.

DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD EMERGENCY
BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS WEATHER
RADIO STATION KWO35 IS OUT OF SERVICE.

DURING THE TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TEST OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ330-
     335-338-340-345.
     FREEZING SPRAY ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ330-
     335-338-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...GOODMAN
NEAR TERM...MPS
SHORT TERM...GOODMAN
LONG TERM...JC
AVIATION...BC
MARINE...JM
HYDROLOGY...GOODMAN
EQUIPMENT...
Hazardous weather outlook, Jan 22, 3:22 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
322 PM EST WED JAN 22 2014

CTZ009>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-232000-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
322 PM EST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-232000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
322 PM EST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-232000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
322 PM EST WED JAN 22 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:10 PM ESTWind Chill AdvisoryOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region16 hr

Nearby

Wind Chill Advisories in Connecticut, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.